Fatal dermatological hypersensitivity reaction due to thiacetazone

Jain, S.K.; Tewari, I. and Swarup, V. (1975) Fatal dermatological hypersensitivity reaction due to thiacetazone. Indian Journal of Tuberculosis, 22 (3). pp. 123-124.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
111 Kb

Abstract

A fatal case of severe hypersensitivity dermatological reaction in the form of Stevens- Johnson syndrome and toxic epidermal necrolysis (Lyell Syndrome) due to Thiacetazone has been reported with review of literature.

EPrint Type:Article
Uncontrolled Keywords:Fatal Reaction, Dermatological Hypersensitivity, Thiacetazone, Pulmonary Tuberculosis
Subjects:Environment and Public Health > Public Health > Epidemiologic Measurements > Demography > Vital Statistics > Mortality
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Immunologic Diseases > Hypersensitivity > Drug Hypersensitivity
Organic Chemicals > Sulfur Compounds > Thiosemicarbazones
Pathological Conditions, Signs and Symptoms > Signs and Symptoms > Skin Manifestations
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
Investigative Techniques > Epidemiologic Methods > Data Collection > Vital Statistics > Mortality
ID Code:1559
Deposited By:Mrs Naina Pandita
Deposited On:21 June 2006

Archive Staff Only: edit this record